# SDR REXA97200

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CTOT BRING RIGHT ENGINE 4 PERCENT HIGHER THAN SET TORQUE.  MEL'D CTOT.  (X)
